# SDR SWIA2020021848565

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 693-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H PRESSURE FLOOR SILL ANGLES HAVE SEVERAL AREAS OF CORROSION BETWEEN FS 693.00 AND FS 847.00.   (C-CHECK) RO 2/14/2020    REMOVED CORROSION FROM L/H PRESSURE FLOOR SILL ANGLES BETWEEN FS693 TO FS847  REF. CRJ900 SRM.  ORIGINAL THICKNESS OF L/H PRESSURE FLOOR SILL ANGLES BETWEEN FS693 TO FS847 IS .125Â€? REF. CRJ900 SRM. MATERIAL REMAINING AFTER REMOVAL OF CORROSION AT LOCATION 1 AT FS735.75 IS .120Â€?, FOR A MATERIAL LOSS OF .005Â€? OR 4%, LOCATION 2 AT FS740.75 IS .122Â€?, FOR A MATERIAL LOSS OF .003Â€? OR 2%, LOCATION 3 AT FS755.25 IS .116Â€?, FOR A MATERIAL LOSS OF .009Â€? OR 7%, LOCATION 4 AT FS768.75 IS .120Â€?, FOR A MATERIAL LOSS OF .005Â€? OR 4%,  LOCATION 5 AT FS778.25 IS .123Â€?, FOR A MATERIAL LOSS OF .002Â€? OR 2% AND LOCATION 6 AT FS837.00 IS  .123Â€?, FOR A MATERIAL LOSS OF .002Â€? OR 2% BUT L/H PRESSURE FLOOR SILL ANGLES BETWEEN FS693 TO FS847 ARE OUT OF LIMITSÂ€”NO ALLOWABLE LIMITS PROVIDED.  COMPLIED WITH BOMBARDIER REO.   RESTORED FINISH AND CIC.
